| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Volume 49 Number 2
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 49 (2023): 685-692 |doi: 10.2306/scienceasia1513-1874.2023.046


On entire solutions of certain types of nonlinear differential equation


Zhenguang Gaoa, Manli Liub,*, Lingyun Gaoc

 
ABSTRACT:      In this paper, we mainly investigate entire solutions of certain types of nonlinear differential equations that are related to trigonometric identities, and obtain some interesting results. Besides, we give the growth of entire solutions of nonlinear monomial differential-difference equations.

Download PDF

37 Downloads 222 Views


a Department of Mathematics, Jinan University, Guangzhou 510632 China
b Department of Mathematics, South China Agricultural University, Guangzhou 510642 China
c College of General Education, Guangzhou Institute of Science and Technology, Guangzhou 510540 China

* Corresponding author, E-mail: lml6641@163.com

Received 26 Sep 2022, Accepted 14 Mar 2023